Communications in Mathematical Physics

A generalized spectral duality theorem

Wojciech Chojnacki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 143, Number 3 (1992), 527-544.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104249079

Mathematical Reviews number (MathSciNet)
MR1145597

Zentralblatt MATH identifier
0763.46054

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx]

Citation

Chojnacki, Wojciech. A generalized spectral duality theorem. Comm. Math. Phys. 143 (1992), no. 3, 527--544. https://projecteuclid.org/euclid.cmp/1104249079


Export citation